# SDR AALA20060178

- Difficulty date: March 20, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- System (JASC): 3350 · Emergency Lighting
- Part: Tape
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY ESCAPE PATH LIGHT SECTION IN FRONT OF THE LAVATORY INOPERATIVE.  FOUND BREAK IN THE POWER FEEDER CABLE TAPE JUST FORWARD OF THE LAVATORY.  REPLACED FEED CABLE AT ROW 15 TO LAVATORY FOR EMERGENCY ESCAPE PATH LIGHT SECTION IN FRONT OF THE LAVATORY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
